MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660085S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: on (b)(6) 2025, primary surgery with gamma4 was performed.After surgery, a cut-out of the u-lag screw occurred, and screw removal surgery was performed.During the procedure, it was found that the blade of the u-lag screw was bent outward.
 
Event or Problem Description
 
Additional Manufacturer Narrative
In spite of the product being returned, the reported event could not be confirmed since post operative x rays showing cut out are missing.The device inspection revealed the following: as received, the lag screw u blade is found in deformed condition ie one blade is found bent outwards.The bent portion of the blade shows severe rubbing marks.Corresponding to the damages in the u blade, the flutes of the lag screw where this blade sits also shows signs of damage.There are two marks of set screw fixation in the groove of lag screw.It cannot be confirmed whether all this has happened during procedure or during explantation or at any specific point of time during healing period since intra operative and periodic post operative x rays are not provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.No product related issue could be detected during the performed investigation of the returned device.Regarding the root cause of the event no conclusive statement can be provided, because key clinical information eg x rays in different planes, clinical status, patient activity, assessment of the treating physician or operation reports is missing.If more information is provided, the case will be reassessed.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24676667
Report Number0008031020-2026-00449
Device Sequence Number16006158
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81660085S
Device Lot NumberK14EC04
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown